Alert archive / New Jersey / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

July 8, 2016Atlantic County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 8, 2016, 7:29 PM EDT for Atlantic County, New Jersey. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2016, 7:29 PM EDT (23:29 UTC)
Expired
Jul 8, 2016, 8:00 PM EDT
In force
31 min
Issued by
NWS Philadelphia/Mount Holly

County Atlantic County, NJ

The radar

The Philadelphia radar (KDIX), 45 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
423 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

923 
WWUS81 KPHI 082329
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
729 PM EDT FRI JUL 8 2016
 
NJZ022-025-027-090000-
ATLANTIC-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
729 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAMDEN...CENTRAL
ATLANTIC...SOUTHWESTERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...

AT 727 PM EDT...STRONG THUNDERSTORMS WERE OVER AND NEAR
HAMMONTON...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PLEASANTVILLE...HAMMONTON...NORTHFIELD...ABSECON...SHAMONG...
EGG HARBOR CITY...WEYMOUTH...ESTELL MANOR...PORT REPUBLIC...
CORBIN CITY...WADING RIVER...ELWOOD-MAGNOLIA...ENGLISH CREEK...
BATSTO...CHATSWORTH...MAYS LANDING...NEW GRETNA...
WHARTON STATE FOREST...POMONA AND ATSION.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3947 7439 3949 7441 3947 7440 3946 7445
      3944 7446 3930 7471 3965 7483 3973 7474
      3979 7481 3985 7445 3958 7440 3955 7444
      3955 7442 3951 7442 3948 7438
TIME...MOT...LOC 2327Z 263DEG 14KT 3968 7481 
$$

AMC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 8, 6:21 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 8, 6:21 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
621 PM EDT FRI JUL 8 2016

.SYNOPSIS...
A cold front, currently over the Great Lakes will slide through our
region late Saturday. After that, high pressure builds over our
region early next week. By mid week, the high shifts offshore as
another hot and humid air mass moves into our region for the
remainder of the work week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
The Excessive Heat Warning was allowed to expire at 6 PM.
Temperatures have dropped quickly in the 70s and 80s across most
of the area behind a backdoor cold front and also as a result of
rain-cooled outflow from the numerous showers and storms in the
area. A narrow corridor from PHL, southward to MIV, DOV and GED
where heat indices, where the front or rain-cooled air has yet to
arrive, still contain heat indices in the low to mid 90s.

Additional update(s) to the forecast (especially PoPs and Weather
grids) are anticipated over the next couple of hours. The severe
threat will diminish over the next few hours as we become
increasingly removed from peak heating, although the threat of
heavy rainfall and localized flooding may linger after sunset
with slow-moving convection present in this very moist airmass.

Previous Discussion...
Convection will move offshore late this evening. In the meantime,
the main threat will continue to be heavy rainfall and locally
gusty winds. The Excessive Heat Warning for the Wilmington-
Philadelphia- Trenton urban corridor will be allowed to expire at
6 PM. Some additional showers and thundershowers are possibly
overnight, mainly far southern NJ and Delmarva, as another
shortwave moves across this region. Otherwise, some patchy fog is
possible, particularly where rainfall occurred.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Additional showers and thunderstorms are likely Saturday
afternoon, with the area under a marginal risk. The main concern
continues to be gusty winds and locally heavy rainfall.
Temperatures will be slightly cooler compared to Friday, with
continued high humidity. Heat indices are expected to be generally
in the low to mid 90s, low enough to preclude the need for an heat
advisory or excessive heat warning.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Once the cold front clears the region Saturday night, we'll be in
for a welcome, albeit temporary pattern change until mid week when
heat, humidity and thunderstorm chances return.

Sunday through Tuesday...in the wake of the cold front, a cooler and
drier air mass will move over our region through this period. The
surface high building over the region will keep conditions mostly
dry through this period. A slight warming trend is possible on
Tuesday as 1000 to 500 mb thicknesses increase in response to the
approaching upper level ridge.

Wednesday through Friday...Surface high should slide offshore by
late in the day on Tuesday. On Wednesday or Wednesday night, a weak
warm front should slide through the region from West to East,
bringing a hot and humid air mass back to our region. As with the
last few days, this could bring isolated to scattered thunderstorms
each afternoon. However, in general there are no major features to
suggest a widespread precip event through this time, unless the next
cold front arrives earlier than anticipated (now forecast to arrive
Friday night).

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...MVFR/IFR at times with evening showers and thunderstorms.
MVFR is possibly as low clouds advect into the region, and we cannot
rule out patchy fog as well.

Saturday...VFR after low clouds clear out early in the morning. Similar
to Friday, MVFR/IFR possible in afternoon showers and
thunderstorms.

Outlook...

Sunday through Tuesday...Mostly VFR conditions expected.

Wednesday...Isolated to scattered thunderstorms are possible during
the afternoon. Otherwise, VFR conditions are anticipated.

&&

.MARINE...
Winds and seas should remain well below Small Craft Advisory criteria
Friday night into Saturday.

Outlook...

Saturday through Wednesday...winds and seas should stay below SCA
criteria through this period.

RIP CURRENTS: Based on the expected wind, wave and swell conditions,
we are anticipating a low risk for the development of dangerous
rip currents for Saturday along the New Jersey shore and at the
Delaware Beaches.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Johnson
Near Term...Franck/Klein
Short Term...Franck
Long Term...Johnson
Aviation...Franck/Johnson
Marine...Franck/Johnson
Hazardous weather outlook, Jul 8, 6:38 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
638 PM EDT FRI JUL 8 2016

NJZ001-007>010-012>015-020-022>025-027-092245-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
638 PM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

SOME THUNDERSTORMS THIS EVENING COULD PRODUCE HEAVY RAIN THAT
COULD LEAD TO LOCALIZED FLOODING, ESPECIALLY IN POOR DRAINAGE
AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY
STRONG WINDS AND HEAVY RAIN. LOCALIZED FLOODING IS ONCE AGAIN
POSSIBLE, ESPECIALLY IN POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT HEAVY RAINFALL, FLOODING OR THUNDERSTORM WIND DAMAGE
TO THE NATIONAL WEATHER SERVICE.

ANZ430-431-450>455-NJZ026-092245-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
COASTAL OCEAN-
638 PM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...DELAWARE BAY WATERS AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

SOME THUNDERSTORMS THIS EVENING COULD PRODUCE STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN CONTAIN LOCALLY
STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-NJZ016>019-021-PAZ054-055-061-062-070-071-103>106-092245-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-CARBON-MONROE-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
638 PM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SOME THUNDERSTORMS THIS EVENING COULD PRODUCE HEAVY RAIN THAT
COULD LEAD TO LOCALIZED FLOODING, ESPECIALLY IN POOR DRAINAGE
AREAS. THE THREAT OF LOCALLY STRONG WINDS AND HAIL SHOULD DIMINISH
AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY
STRONG WINDS AND HEAVY RAIN. LOCALIZED FLOODING IS ONCE AGAIN
POSSIBLE, ESPECIALLY IN POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT HEAVY RAINFALL, FLOODING OR THUNDERSTORM WIND DAMAGE
TO THE NATIONAL WEATHER SERVICE.

MDZ008-012-015-019-020-PAZ060-101-102-092245-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-BERKS-WESTERN CHESTER-
EASTERN CHESTER-
638 PM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SOME THUNDERSTORMS EARLY THIS EVENING COULD PRODUCE HEAVY RAIN
THAT COULD LEAD TO LOCALIZED FLOODING, ESPECIALLY IN POOR DRAINAGE
AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE STRONG
WINDS AND HEAVY RAIN. LOCALIZED FLOODING IS ONCE AGAIN POSSIBLE,
ESPECIALLY IN POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT HEAVY RAINFALL, FLOODING OR THUNDERSTORM WIND DAMAGE
TO THE NATIONAL WEATHER SERVICE.

JRK

In the hours before

Special weather statement, Jul 8, 5:56 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
556 PM EDT FRI JUL 8 2016

DEZ001-002-MDZ012-015-020-082230-
KENT-NEW CASTLE-CAROLINE-KENT-QUEEN ANNE'S-
556 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NEW CASTLE...
NORTHERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN CAROLINE AND
EAST CENTRAL KENT COUNTIES...

AT 555 PM EDT...A STRONG THUNDERSTORM WAS OVER HARTLY...OR 12 MILES
WEST OF DOVER...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...SMYRNA...CAMDEN...CLAYTON...CHESWOLD...SUDLERSVILLE...
HARTLY...DOVER SPEEDWAY...GREEN SPRING...HAZLETTVILLE...WYOMING...
KENTON...LITTLE CREEK...LEIPSIC...HENDERSON...MARYDEL...
TEMPLEVILLE...CHAMBERSVILLE...RODNEY VILLAGE AND HIGHLAND ACRES.

HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3939 7557 3916 7541 3915 7541 3904 7576
      3920 7588
TIME...MOT...LOC 2155Z 240DEG 16KT 3916 7575

SFJ
Special weather statement, Jul 8, 6:22 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
622 PM EDT FRI JUL 8 2016

NJZ017>019-022-027-082245-
ATLANTIC-GLOUCESTER-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-
622 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...EAST CENTRAL
GLOUCESTER...NORTH CENTRAL ATLANTIC AND CENTRAL BURLINGTON
COUNTIES...

AT 621 PM EDT...A STRONG THUNDERSTORM WAS OVER VOORHEES...OR 10 MILES
SOUTHEAST OF GLOUCESTER CITY...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHERRY HILL...EVESHAM...MOUNT LAUREL...VOORHEES...MEDFORD...
LINDENWOLD...HAMMONTON...LUMBERTON...BERLIN...TABERNACLE...SHAMONG...
MAGNOLIA...CHESILHURST...PEMBERTON...MARLTON LAKES...MARLTON...
SPRINGDALE...ECHELON...LEISURETOWNE AND SICKLERVILLE.

HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3965 7497 3989 7505 4002 7470 3967 7460
TIME...MOT...LOC 2221Z 257DEG 10KT 3983 7493

SFJ
Local storm report, Jul 8, 6:27 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HEAVY RAIN       READINGTON TWP          40.57N  74.80W
07/08/2016  M2.58 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            FELL WITHIN ONE HOUR

&&

EVENT NUMBER PHI1601357

SFJ
Local storm report, Jul 8, 6:37 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
637 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     BUDD LAKE               40.87N  74.74W
07/08/2016                   MORRIS             NJ   SOCIAL MEDIA

            MULTIPLE TREES DOWN. TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER PHI1601358

SFJ
Local storm report, Jul 8, 6:40 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     ROXBURY TWP             40.86N  74.66W
07/08/2016                   MORRIS             NJ   911 CALL CENTER

            TREES DOWN. TIME ESTIMATED FROM RADAR.

0352 PM     HAIL             BUDD LAKE               40.87N  74.74W
07/08/2016  M0.75 INCH       MORRIS             NJ   PUBLIC

0355 PM     TSTM WND DMG     BUDD LAKE               40.87N  74.74W
07/08/2016                   MORRIS             NJ   SOCIAL MEDIA

            MULTIPLE TREES DOWN. TIME ESTIMATED FROM RADAR

0400 PM     TSTM WND DMG     MOUNT OLIVE             40.85N  74.73W
07/08/2016                   MORRIS             NJ   911 CALL CENTER

            TREES DOWN. TIME ESTIMATED FROM RADAR

0406 PM     TSTM WND DMG     CHESTER                 40.79N  74.69W
07/08/2016                   MORRIS             NJ   911 CALL CENTER

            MULTIPLE TREES DOWN. TIME ESTIMATED FROM RADAR

0410 PM     TSTM WND DMG     MENDHAM                 40.78N  74.60W
07/08/2016                   MORRIS             NJ   911 CALL CENTER

            MULTIPLE TREES DOWN. TIME ESTIMATED FROM RADAR

0520 PM     HEAVY RAIN       READINGTON TWP          40.57N  74.80W
07/08/2016  M2.58 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            FELL WITHIN ONE HOUR

&&

EVENT NUMBER PHI1601353 PHI1601352 PHI1601358 PHI1601354 PHI1601355
PHI1601356 PHI1601357

SFJ
Special weather statement, Jul 8, 7:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
729 PM EDT FRI JUL 8 2016

NJZ022-025-027-090000-
ATLANTIC-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
729 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAMDEN...CENTRAL
ATLANTIC...SOUTHWESTERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...

AT 727 PM EDT...STRONG THUNDERSTORMS WERE OVER AND NEAR
HAMMONTON...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PLEASANTVILLE...HAMMONTON...NORTHFIELD...ABSECON...SHAMONG...
EGG HARBOR CITY...WEYMOUTH...ESTELL MANOR...PORT REPUBLIC...
CORBIN CITY...WADING RIVER...ELWOOD-MAGNOLIA...ENGLISH CREEK...
BATSTO...CHATSWORTH...MAYS LANDING...NEW GRETNA...
WHARTON STATE FOREST...POMONA AND ATSION.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3947 7439 3949 7441 3947 7440 3946 7445
      3944 7446 3930 7471 3965 7483 3973 7474
      3979 7481 3985 7445 3958 7440 3955 7444
      3955 7442 3951 7442 3948 7438
TIME...MOT...LOC 2327Z 263DEG 14KT 3968 7481

AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 1:30 PM EDTSpecial Weather StatementPHICamden, Gloucester, Hunterdon, Salem, Warren3 hr
Jul 8, 2:30 PM EDTAreal Flood AdvisoryPHIBurlington, Camden4 hr
Jul 8, 2:46 PM EDTAreal Flood AdvisoryPHIMorris4 hr
Jul 8, 3:08 PM EDTSpecial Weather StatementPHIMorris37 min
Jul 8, 3:12 PM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren4 hr
Jul 8, 3:25 PM EDTSpecial Weather StatementPHIBurlington35 min
Jul 8, 3:32 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden43 min
Jul 8, 3:42 PM EDTSpecial Weather StatementPHIMorris33 min
Jul 8, 3:43 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Jul 8, 3:45 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset45 min
Jul 8, 4:08 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington4 hr
Jul 8, 4:10 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington50 min
Jul 8, 4:25 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Warren4 hr
Jul 8, 4:29 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset, Warren46 min
Jul 8, 4:56 PM EDTFlash Flood WarningPHIHunterdon, Middlesex, Morris, Somerset, Warren4 hr
Jul 8, 4:59 PM EDTSpecial Weather StatementPHIAtlantic46 min
Jul 8, 5:12 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Somerset48 min
Jul 8, 5:18 PM EDTFlash Flood WarningPHIHunterdon, Mercer, Middlesex, Somerset4 hr
Jul 8, 5:25 PM EDTSpecial Weather StatementPHIMorris50 min
Jul 8, 5:28 PM EDTAreal Flood AdvisoryPHIAtlantic4 hr
Jul 8, 5:48 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth4 hr
Jul 8, 5:54 PM EDTSpecial Weather StatementPHIMercer36 min
Jul 8, 6:22 PM EDTSpecial Weather StatementPHIBurlington, Camden23 min
Jul 8, 6:36 PM EDTAreal Flood AdvisoryPHIBurlington, Camden4 hr
Jul 8, 7:38 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden4 hr
Jul 8, 7:48 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden4 hr
Jul 8, 12:33 PM EDTAreal Flood AdvisoryPHIMonroe3 hr
Jul 8, 3:31 PM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Jul 8, 3:35 PM EDTSpecial Weather StatementPHICecil25 min
Jul 8, 4:39 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot51 min
Jul 8, 5:22 PM EDTSpecial Weather StatementPHISussex53 min
Jul 8, 5:56 PM EDTSpecial Weather StatementPHIKent34 min

Nearby

Special Weather Statements in New Jersey, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.